# SDR JBXA0000171

- Difficulty date: April 30, 2000
- Submitted: April 30, 2000
- Operation: Air carrier
- Aircraft: N577ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7269
- Aircraft time: 3,637 hours, 3,274 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO CMH FOR ''PAX DOOR OUT HANDLE MSG''.  ASSIGNED TO DMI LOG RELEASED PER MEL 52-70-1.
